On the light side of geometric graphs

Eyal Ackerman, Rom Pinchasi

Research output: Contribution to journalArticlepeer-review


Let G be a geometric graph on n vertices in general position in the plane. Suppose that for every line ℓ in the plane the subgraph of G induced by the set of vertices in one of the two half-planes bounded by ℓ has at most k edges (k<1 may be a function of n). Then G has at most O(nk) edges. This bound is best possible.

Original languageEnglish
Pages (from-to)1213-1217
Number of pages5
JournalDiscrete Mathematics
Issue number6
StatePublished - 28 Mar 2012

Bibliographical note

Funding Information:
We thank anonymous referees for several helpful suggestions for improving the presentation of the paper. The second author was supported by BSF grant (grant No. 2008290 ).


  • Geometric graphs
  • k-near bipartite

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On the light side of geometric graphs'. Together they form a unique fingerprint.

Cite this